2 doctors weighed in:

Conscious seizure? Full body spasming . Can feel heart pounding hard before spasming startshyperventilation. On Zoloft Abilify and focalin (dexmethylphenidate). Been 5 yrs

2 doctors weighed in
Dr. Michael Dansie
Family Medicine

In brief: See your doctor

Based on your symptoms and medications, you should likely be seen by a physician.
It may be that you are having anxiety attacks. It would be worth seeing her family practice physician to discuss changing medications to improve your symptoms.

In brief: See your doctor

Based on your symptoms and medications, you should likely be seen by a physician.
It may be that you are having anxiety attacks. It would be worth seeing her family practice physician to discuss changing medications to improve your symptoms.
Dr. Michael Dansie
Dr. Michael Dansie
Thank
Dr. William Goldie
Pediatrics - Neurology

In brief: Anxiety disorder

You describe what sounds like an anxiety attack.
You are on potent medications with potential side effects. Also, if you are ingesting a lot of caffeine in coffee and energy drinks along with your focalin, (dexmethylphenidate) you are causing severe stress disorder in your body. You need to learn meditation and relaxation and mind management so you do not need so much medication. Practice good health habits.

In brief: Anxiety disorder

You describe what sounds like an anxiety attack.
You are on potent medications with potential side effects. Also, if you are ingesting a lot of caffeine in coffee and energy drinks along with your focalin, (dexmethylphenidate) you are causing severe stress disorder in your body. You need to learn meditation and relaxation and mind management so you do not need so much medication. Practice good health habits.
Dr. William Goldie
Dr. William Goldie
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors